# SDR AALA202112038566

- Difficulty date: November 29, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737*
- Aircraft serial: 31218
- Aircraft time: 19,218 hours, 7,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462071NG08
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVER TRIM BROKEN AT SEAT 23C. REPLACED LIGHT HOUSING WITH NEW IAW CMM 25-00-00, OPS CHECK GOOD.
